# SDR HEEA080413

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 14,526 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 8033
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW POWER OUTPUT AND OVERMODULATES WHEN TRANSMITTING. VERIFIED COMPLAINT.  REPAIRED.  FOUND RECEIVER WEAK AND C/N SQUELCH SETTING WOULD DRIFT AS UNIT HEATED UP.  REALIGNED RECEIVER.  REPLACED Q304 TRANSISTOR.  NO HELP.  REPLACED Q301 TRANSISTOR.  REALIGNED RECEIVER.  REPAIRED.  BENCH CHECK GOOD.
